# SDR DXTA200500670

- Difficulty date: April 10, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N874QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258474
- Aircraft time: 4,124 hours, 2,863 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Display
- Part number: 7003110901
- Part serial: 82033335
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT MFD (PREVIOUSLY MEL'S) GLOWED BRIGHTLY THEN EXTINGUISHED ACCOMPANIED BY ELECTRIC SMELL IN COCKPIT.  GPWS TERRAIN NOT ILLUMINATED AND NR 1 HF R/T CIRCUIT BREAKER POPPED.  REMVOVED MFD UNIT AND INSTALLED REPAIRED UNIT FROM HONEYWELL, SYSTEM OPS CHECKED GOOD.
